BibTeX record journals/ijmor/JanaN17

download as .bib file

@article{DBLP:journals/ijmor/JanaN17,
  author       = {Shreyasi Jana and
                  Chandal Nahak},
  title        = {Equilibrium and mixed equilibrium problems on Hadamard manifolds},
  journal      = {Int. J. Math. Oper. Res.},
  volume       = {11},
  number       = {4},
  pages        = {480--496},
  year         = {2017},
  url          = {https://doi.org/10.1504/IJMOR.2017.10008666},
  doi          = {10.1504/IJMOR.2017.10008666},
  timestamp    = {Thu, 16 Apr 2020 13:52:00 +0200},
  biburl       = {https://dblp.org/rec/journals/ijmor/JanaN17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics